# SDR GTIA030425

- Difficulty date: June 13, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE LIP AT RE-FUELING PANEL OPENING IS BROKEN OFF AT INBOARD LATCH.  TRIMMED OUT DAMAGE.  FABRICATED 11 DOUBLER.  FABRICATED 13 FILLER.  I NSTALLED REPAIR DOUBLER AND FILLER.  (M)
